MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX4 PLUS, SMOOTH, MEDIUM HEIGHT; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX4 PLUS, SMOOTH, MEDIUM HEIGHT; EXPANDER, SKIN, INFLATABLE
Catalog Number SCPX146MH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent a breast reconstruction primary with mentor cpx4 plus, smooth, medium height, 650cc saline tissue expander experienced right-sided deflation post-operation.As a result, patient underwent unilateral replacement with right/ product code scpx146mh; lot/serial number (b)(6) on (b)(6) 2024.Two expanders was used and they both had tear at the seem.The left side will be reported in (b)(4).

Brand Name
MENTOR CPX4 PLUS, SMOOTH, MEDIUM HEIGHT
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19454589
Report Number1645337-2024-06621
Device Sequence Number8558773
Product Code LCJ
UDI-Device Identifier10081317028397
UDI-Public10081317028397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Catalogue NumberSCPX146MH
Device Lot Number9796384
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale